# SDR AWXA0001107

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING ERMERGENCY ESCAPE SLIDE LIGHT INOP. REMOVED AND REPLACED RIGHT OVERWING ESCAPE LIGHT ASSEMBLY
